Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A polynomial representation of hybrid methods for solving ordinary differential equations

Author: G. K. Gupta
Journal: Math. Comp. 33 (1979), 1251-1256
MSC: Primary 65L05
MathSciNet review: 537968
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A polynomial representation of the hybrid methods for solving ordinary differential equations is presented. The advantages of the representation are briefly discussed. Also it is shown that one step taken using a hybrid method is equivalent to two steps of the usual multistep methods; one step taken using an explicit method and the other taken using an implicit method. Therefore, the hybrid methods are really a special case of cyclic methods.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05

Additional Information

Keywords: Linear multistep methods, hybrid methods, numerical solution of ordinary differential equations
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society